# SDR YENA20150806314

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 26,518 hours, 16,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION AT FWD CARGO DOOR FWD FINGER DOUBLE.  REMOVED DAMAGED FINGER DOUBLE.  LOCATED, DRILLED AND TREATED NEW DOUBLE.  INSTALLED AND TOPCOATED NEW DOUBLER, THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
